# SDR USAAD99035

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1245146
- Condition: Fluctuation
- Location: Rt Egt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-PBI - FLT 1807 - THE RIGHT ENGINE STARTED TOWARDS EXCEEDING MCP (580) WHEN APPLYING CLIMB POWER WHEN CLEARED TO CLIMB TO 14,000 FT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE EGT INDICATOR AND OPERATED THE ENGINE AT TAKEOFF  POWER SEVERAL TIMES.  ALL CHECKED NORMAL.  (M)
